Connect with others who understand.

sign up log in
About MyEndometriosisTeam
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Am Suffering From Terrible Acne Outbursts As A Result Of Being On Visanne More Than 7 Months Now.... Anyone Else?

I Am Suffering From Terrible Acne Outbursts As A Result Of Being On Visanne More Than 7 Months Now.... Anyone Else?

Any advice on what to do to control it?

A MyEndometriosisTeam Member said:

@A MyEndometriosisTeam Member do you know if can take Visanne at the same time as Accutane? I’ve been wanting to take the latter for some time but I’m unsure if I can with Visanne simultaneously since it has given me horrendous hormonal acne. 😞

posted 8 months ago
A MyEndometriosisTeam Member said:

I ended up getting cystic acne when I stopped BC pills and had an iud. I took Accutane for 3 months last summer and it completely cleared my skin and I still have zero blemishes. I started Visanne last October right after taking Accutane thinking it would come back from the hormones however it hasn’t, luckily.

posted 12 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in